# SDR 9520753208

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308US
- Make and model: Airbus A320-211
- Aircraft serial: 107
- System (JASC): 2742 · Stabilizer Actuator
- Part: Packing
- Condition: Leaking
- Location: Lt Horiz Stab
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW SENT ACARS MESSAGE NOTIFYING OF GREEN HYDRAULIC SYSTEM LOW LEVEL.  THE LANDING GEAR WAS MANUALLY EXTENDED, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT ELEVATOR GREEN SERVO CONTROL ACTUATOR FILTER ASSEMBLY PACKING LEAKING.  REPLACED PACKING, LEAK AND OPERATIONAL CHECK OK.
